# SDR YENA200212

- Difficulty date: June 1, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 9,028 hours, 4,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2439
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT JFK, ON WEEKLY EMERGENCY LIGHT SYSTEM TEST HAD EPSU LEFT FAILURE.  REMOVED AND REPLACED LEFT EPSU AND GROUND OPS CHECKED OK PER MM 33-51-00.
